MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETTF3636C70E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An aneurx stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that a ct demonstrated that the aneurx stent graft had migrated distally with a proximal type i endoleak.The patient presented with abdominal pain.The aneurysm is currently 7.6 cm in diameter.The ct revealed that the aneurx stent graft has migrated distally 3 cm, the aortic neck is currently 29 mm in diameter at the renal arteries and 33 mm in diameter 25 mm distal to the renal arteries.The physician elected to implant an endurant 36x36x70 aortic cuff and aptus endoanchors and the migration was resolved, however there was still a slight type i endoleak present.The physician stated that the cause of the event is related to the patient's anatomy and there was disease progression with aortic neck dilatation.No additional clinical sequelae were reported and the patient will be monitored by their physician.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that, per the physician, the cause for the residual type ia endoleak after the secondary intervention was due to a short reverse funnel neck.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6455349
Report Number2953200-2017-00509
Device Sequence Number11107131
Product Code MIH
UDI-Device Identifier00613994991515
UDI-Public00613994991515
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2018
Device Model NumberETTF3636C70E
Device Catalogue NumberETTF3636C70E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2017
Supplement Date Received by ManufacturerNot provided
05/10/2017
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date06/01/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR